Alert archive / Colorado / Wind Advisories in 2012

Wind Advisory 6, NWS Grand Junction, CO

March 6, 2012Grand County, San Juan County, Utah; 4 counties in Colorado

NWS Grand Junction, CO issued this wind advisory at Mar 6, 2012, 3:41 AM MST for Grand County, San Juan County, Utah; 4 counties in Colorado. It took effect at Mar 6, 2012, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2012, 3:41 AM MST (10:41 UTC)
In effect from
Mar 6, 2012, 11:00 AM MST
Expired
Mar 6, 2012, 8:00 PM MST
In force
9 hr
Issued by
NWS Grand Junction, CO

Counties Garfield County, CO, Moffat County, CO, Rio Blanco County, CO, Routt County, CO, Grand County, UT, San Juan County, UT

The radar

The Grand Junction radar (KGJX), 58 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2012-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2012-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2453 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WWUS75 KGJT 061041
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
341 AM MST TUE MAR 6 2012

...STRONG WINDS WILL DEVELOP ACROSS SOUTHEAST UTAH...

.A PACIFIC STORM WILL SWEEP INTO THE GREAT BASIN DURING THE DAY.
A STRENGTHENING PRESSURE GRADIENT AHEAD OF THIS SYSTEM WILL
GENERATE STRONG SOUTHWEST WINDS ACROSS SOUTHEAST UTAH THIS
AFTERNOON AND EARLY THIS EVENING. NORTHEAST UTAH AND WESTERN
COLORADO WILL EXPERIENCE BREEZY CONDITIONS.

UTZ022-027-029-061845-
/O.NEW.KGJT.WI.Y.0006.120306T1800Z-120307T0300Z/
SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB...
CASTLE VALLEY...THOMPSON SPRINGS
341 AM MST TUE MAR 6 2012

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

* TIMING...LATE THIS MORNING THROUGH EARLY EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 45 MPH. 

* VISIBILITY...BLOWING DUST MAY REDUCE VISIBILITY FOR BRIEF
  PERIODS.

* IMPACTS...STRONG BUFFETING WINDS WILL MAKE TRAVEL DIFFICULT AT 
  TIMES ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION. 

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
3 follow-up statements
309 
WWUS75 KGJT 061841
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1141 AM MST TUE MAR 6 2012

...STRONG WINDS EXPECTED ACROSS SOUTHEAST UTAH...

.A PACIFIC STORM WILL STRENGTHEN ACROSS THE GREAT BASIN THIS
AFTERNOON THROUGH THIS EVENING. AHEAD OF THIS STORM...A
STRENGTHENING PRESSURE GRADIENT WILL GENERATE STRONG SOUTHWEST
WINDS ACROSS EASTERN UTAH AND WESTERN COLORADO THROUGH EARLY THIS
EVENING. THE STRONGEST WINDS ARE EXPECTED OVER SOUTHEAST AND 
EAST-CENTRAL UTAH.

UTZ022-027-029-070300-
/O.CON.KGJT.WI.Y.0006.000000T0000Z-120307T0300Z/
SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB...
CASTLE VALLEY...THOMPSON SPRINGS
1141 AM MST TUE MAR 6 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 45 MPH.

* VISIBILITY...BLOWING DUST MAY REDUCE VISIBILITY AT TIMES. 

* IMPACTS...STRONG BUFFETING WINDS WILL MAKE TRAVEL DIFFICULT AT 
  TIMES ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
516 
WWUS75 KGJT 061922
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1222 PM MST TUE MAR 6 2012

...STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF WESTERN COLORADO
AND EASTERN UTAH...

.A PACIFIC STORM WILL STRENGTHEN ACROSS THE GREAT BASIN THIS
AFTERNOON THROUGH THIS EVENING. AHEAD OF THIS STORM...A
STRENGTHENING PRESSURE GRADIENT WILL GENERATE STRONG SOUTHWEST
WINDS ACROSS EASTERN UTAH AND WESTERN COLORADO THROUGH EARLY THIS
EVENING. THE STRONGEST WINDS ARE EXPECTED OVER SOUTHEAST AND EAST-
CENTRAL UTAH AND ACROSS NORTHWEST COLORADO.

COZ001-002-070300-
/O.EXA.KGJT.WI.Y.0006.000000T0000Z-120307T0300Z/
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN...
MEEKER
1222 PM MST TUE MAR 6 2012

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 50 MPH.

* VISIBILITY...BLOWING DUST MAY REDUCE VISIBILITY AT TIMES.

* IMPACTS...STRONG BUFFETING WINDS WILL MAKE TRAVEL DIFFICULT AT 
  TIMES ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$

UTZ022-027-029-070300-
/O.CON.KGJT.WI.Y.0006.000000T0000Z-120307T0300Z/
SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB...
CASTLE VALLEY...THOMPSON SPRINGS
1222 PM MST TUE MAR 6 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 45 MPH.

* VISIBILITY...BLOWING DUST MAY REDUCE VISIBILITY AT TIMES.

* IMPACTS...STRONG BUFFETING WINDS WILL MAKE TRAVEL DIFFICULT AT 
  TIMES ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
379 
WWUS75 KGJT 070258
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
758 PM MST TUE MAR 6 2012

COZ001-002-UTZ022-027-029-070400-
/O.EXP.KGJT.WI.Y.0006.000000T0000Z-120307T0300Z/
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-SOUTHEAST UTAH-
ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN...
MEEKER...BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY...
THOMPSON SPRINGS
758 PM MST TUE MAR 6 2012

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS HAVE SUBSIDED THIS EVENING SO THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Mar 5, 8:37 PM MST, 7 hours 4 minutes earlier.

Area forecast discussion, Mar 5, 8:37 PM MST, 7 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
837 PM MST MON MAR 5 2012

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 346 PM MST MON MAR 5 2012

FLOW ALOFT WILL BECOME SOUTHWEST BY EARLY TUESDAY MORNING AHEAD OF
A DIGGING UPPER LEVEL LOW DROPPING INTO THE GREAT BASIN. GRADIENTS
TIGHTEN OUT AHEAD OF THIS SYSTEM WITH INCREASING SFC WINDS ACROSS
THE REGION. WINDY TO VERY WINDY CONDITIONS WILL BRING THE WARMEST
DAY OF THE YEAR SO FAR TO MOST OF THE FORECAST AREA...WITH LOWER
VALLEYS TOPPING OUT IN THE 60S FOR THE FIRST TIME THIS SEASON.
CURRENT MODELS INCREASING H7 WINDS INTO THE 35 TO 45 KT
RANGE...WITH THE STRONGEST CORE OF WINDS STRETCHING FROM SOUTHEAST
UTAH INTO NORTHWEST COLORADO. HOWEVER...HIGH CLOUDS INCREASE AND
THICKEN THROUGH THE DAY...WHICH SHOULD INHIBIT MIXING SOMEWHAT...SO
NOT ANTICIPATING WIDESPREAD HIGH WINDS FOR A WATCH...BUT GUSTS
APPROACHING ADVISORIES LEVELS POSSIBLE. WILL CONTINUE TO MONITOR
THIS SITUATION.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 346 PM MST MON MAR 5 2012

MODELS IN GOOD AGREEMENT INITIALLY...CUTTING OFF A SOUTHERN BRANCH
LOW OVER SOUTHERN NV TUE EVENING. THE LOW THEN SLOWLY MOVES TO A
POSITION JUST SOUTHWEST OF THE 4-CORNER BY WED EVENING. MODELS STILL
SHOW A LITTLE DIFFERENCE IN PLACEMENT/TIMING AT THIS POINT...BUT
OVERALL CONFIDENCE HAS INCREASED THROUGH WED NIGHT. THE GFS HAS
CONSISTENTLY BEEN A LITTLE FASTER THAN THE ECMWF/NAM. IN ADDITION TO
THE UPPER LOW...AN ASSOCIATED COLD FRONT WILL HANG UP OVER THE NORTH
EARLY WED...THEN MOVE OVER THE REMAINDER OF THE AREA DURING THE
AFTERNOON/EARLY EVENING...AGAIN WITH SOME TIMING DIFFERENCES.

MOISTURE WILL BEGIN TO INCREASE TUE EVENING ESPECIALLY OVER THE NORTH
AS THE COLD FRONT APPROACHES...WITH A CHANCE OF SHOWERS MAINLY ALONG
THE WY BORDER AND THE PARK AND UINTA RANGES. THEN BY MORNING THE
CONTINUED SOUTHWEST FLOW UPSTREAM OF THE LOW WILL BRING DEEPENING
MOISTURE WITH MOUNTAIN SNOW AND A CHANCE OF VALLEY RAIN INCREASING
OVER THE SOUTH AND WEST. BY THE AFTERNOON SNOW WILL BECOME
WIDESPREAD OVER THE SOUTHERN MOUNTAINS AS THE FRONT APPROACHES AND
THE AIR MASS BECOMES MORE UNSTABLE. EXPECT PERIODS OF HEAVY SNOW
ESPECIALLY DURING THE AFTERNOON AND EVENING WHILE THE
SOUTH-SOUTHWEST OROGRAPHICS PERSIST. MUCH COOLER TEMPS EXPECTED ON
WED DUE TO THE CLOUDS/PCPN AND COOLER AIR MOVING OVER THE AREA.
WHILE NIGHTTIME LOWS WILL BE COOLER THEN TUE NIGHT'S...THEY WILL
REMAIN SOMEWHAT MODERATE IN THE UNSETTLED FLOW.

BY THU MORNING THE TRACK OF THE LOW BECOMES MORE PROBLEMATIC. DUE TO
ITS PROXIMITY...SMALL DIFFERENCES IN POSITION COULD MEAN BIG
DIFFERENCES IN OUR SENSIBLE WEATHER...AND EACH MODEL RUN HAS BEEN
DIFFERENT. FOR NOW HAVE INCREASED POPS OVER THE SOUTHERN MOUNTAINS
WED NIGHT INTO THU. THE 12Z RUNS SHOW THE LOW ONLY SLOWLY MOVING
ACROSS NORTHERN OR CENTRAL NM...THEN POSSIBLY EVEN RETROGRADING BACK
WEST A LITTLE BY THE WEEKEND. BUT BACK TO THU...THE FLOW DOES BECOME
EASTERLY...WHICH IS NOT SO FAVORABLE FOR OUR SIDE OF THE DIVIDE. BUT
SOME MOISTURE IN THE WRAP-AROUND WILL KEEP SHOWERS GOING ALONG THE
SOUTHEAST PORTION.  HOWEVER ANY ACCUMULATIONS WILL BE LIGHT.

AGREE WITH THE EARLIER FORECAST OF ADVISORY AMOUNTS FOR THE SOUTHERN
MOUNTAINS...AND POSSIBLE INTO THE WEST ELKS. HOWEVER THERE STILL IS
A LOT OF UNCERTAINTY AROUND THE DURATION OF THIS EVENT...DUE TO THE
TRACK OF THE LOW. SO WILL HOLD OFF ISSUING ANY HIGHLIGHTS AT THIS
TIME.

AS MENTIONED ABOVE THE LOW MAY LINGER TO OUR SOUTH POSSIBLY INTO THE
WEEKEND...WHICH COULD KEEP THE SOUTHEAST EDGES UNSETTLED. BUT
FORECAST CONFIDENCE IS LOW. THEREFORE WILL KEEP THE DRYING TREND THU
EVENING AND BEYOND...WITH ABOVE NORMAL TEMPERATURES.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY EVENING) ISSUED
AT 832 PM MST MON MAR 5 2012

VFR CONDITIONS WILL PREVAIL OVER THE NEXT 24 HRS WITH SOME HIGH
CLOUDS MOVING OVER THE AREA AROUND NOONTIME TUESDAY. MAIN CONCERN
WILL BE STRONG WINDS REACHING 20 TO 30 MPH SUSTAINED FOR NRN
VALLEYS OVER CO AND SERN UT WHILE MOUNTAIN TOP WINDS WILL APPROACH 50
MPH WITH HIGHER GUSTS. TURBULENCE WILL BE COMMON NEAR MOUNTAIN
RIDGES. LOW LEVEL WIND SHEAR WILL ALSO BE POSSIBLE FOR MANY TAF
SITES TOMORROW AFTERNOON.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...NONE.
UT...NONE.

&&

SHORT TERM...JDC
LONG TERM....EH
AVIATION...TGR
Hazardous weather outlook, Mar 5, 5:45 AM MST, 21 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
545 AM MST MON MAR 5 2012

COZ001>014-017>023-UTZ022>025-027>029-061245-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
545 AM MST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GUSTY SOUTHWEST WINDS WILL DEVELOP ON TUESDAY. AFTERNOON GUSTS
WILL REACH 30 MPH IN MOST VALLEYS AND 45 TO 50 MPH IN THE
MOUNTAINS.

ANOTHER STORM IS TAKING SHAPE FOR TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. SNOWFALL WILL FAVOR THE SOUTHERN MOUNTAINS WHERE ADVISORY
LEVEL AMOUNTS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JOE/NL

In the hours before

Local storm report, Mar 6, 3:30 AM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
330 AM MST TUE MAR 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     NON-TSTM WND GST 3 WSW RED MOUNTAIN PASS 37.88N 107.74W
03/06/2012  M58 MPH          SAN JUAN           CO   MESONET

            WIND GUST MEASURED AT THE EAGLE SNOTEL.

&&

EVENT NUMBER GJT1200263

DC

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 3:45 PM MSTWinter Weather AdvisoryGJTGrand, San Juan31 hr

Nearby

Wind Advisories in Colorado, 2012Wind Advisories in Utah, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.